Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR and Anorgasmia....inability to orga Soonerbaby

Posted by janejane on February 6, 2009, at 16:06:04

In reply to Effexor XR and Anorgasmia....inability to orgasm, posted by Soonerbaby on February 6, 2009, at 14:38:28

Effexor XR numbed me up too. I was also constantly hungry.

You might want to ask about Cymbalta (duloxetine) which is another SNRI. I tolerate it a lot better myself. It would probably give you a little more of a norepinephrine boost too, which might be more beneficial for increasing energy. (As I understand it, Cymbalta effects SE and NE pretty evenly, whereas with Effexor, NE doesn't kick in until higher doses.)

When I started Cymbalta, I was instructed to stop Prozac 20 mg one day, and start with a low dose of Cymbalta (20 mg) the next. There were absolutely no problems, not even a little nausea. I would think that you would be able to do a similar switch, or at least cross-taper between Effexor and Cymbalta, to avoid having to deal with withdrawal. I'm not a doc so I'm not sure, though. I totally understand your concern Effexor withdrawal becoming more of an issue the longer you stay on it. That's one of the reasons I didn't wait to see whether my side effects on it would subside.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janejane thread:878505
URL: http://www.dr-bob.org/babble/20090203/msgs/878518.html